I have been to the doctor and had a hemmeroid lanced and cant pick up anything without getting them again.The only thing im doing any differant is taking adepex.Have other people reported having problems with this?
I do not see why Adipex is causing your problem(s). What I am thinking is this: due to the decrease in your appetite, chances are that you 1) not getting enough water into your system(body/digestive) and 2) a major drop in fiber. You need to eat (or eat more) fiberous foods. Without the fiber you are going to "strain" you nature calls. Also, you might want to look for a stool softener... not a lax, but softener. Good Luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Adipex-P - After 2 weeks of taking. Adipex I started feeling like I could get enough air in my lungs
Posted 14 Apr 2012 • 1 answer
Posted 23 Sep 2012 • 3 answers
Posted 31 May 2014 • 1 answer
Posted 19 Mar 2016 • 0 answers
Posted 24 Jan 2017 • 0 answers